# SDR A6WA200640152

- Difficulty date: April 16, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED AT FS 484 RBL 27 IN UPPER CORNER APPROX .5 INCH IN RADIUS.  MAINTENANCE FABRICATED REPAIR ANGLE FROM MATERIAL P/N 56144-14 IAW BSC STANDARD REPAIR 601R-53-0029 AND INSTALLED ANGLE AT FS 484 RBL 27 IAW BOMBARDIER AEROSPACE REO 601R-53-41-059. (M)
